# SDR WXOA98001

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: MB10P1
- Condition: Failed
- Location: Rows 9-10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAT - DURING ACCOMPLISHMENT OF SCHEDULED AIRCRAFT MAINTENANCE, FOUND DAMAGED ELECTRICAL WIRING CONNECTOR AT PRODUCTION SPLICE FOR ROWS 9-10 (RT) CABIN INTERIOR OVERHEAD AND SIDEWALL LIGHTING.  GROUND WIRE DISCOVERED LOOSE AT CONNECTOR CAUSING ELECTRICAL ARCING RESULTING IN THE DAMAGE TO CONNECTOR.  REMOVED CONNECTOR AND REPAIRED WIRING.  (X)
